Alert archive / Wisconsin / Small Craft Advisories in 2013
Small Craft Advisory 113, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 18, 2013, 3:15 AM CST. It took effect at Dec 18, 2013, 1:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2013, 3:15 AM CST (09:15 UTC)
- In effect from
- Dec 18, 2013, 1:00 PM CST
- Expired
- Dec 19, 2013, 3:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
648 WHUS73 KMKX 180915 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 AM CST WED DEC 18 2013 ...BREEZY SOUTHERLY WINDS AND HIGH WAVES TODAY AND EVENING... .BREEZY SOUTH TO SOUTHWEST WINDS WILL PREVAIL THIS AFTERNOON AND EVENING AS LOW PRESSURE MOVES EAST ALONG THE CANADIAN BORDER. HIGH WAVES WILL ALSO DEVELOP ESPECIALLY TOWARD SHEBOYGAN AND THE OPEN WATERS. WINDS AND WAVES WILL WEAKEN DURING THE OVERNIGHT AS A WEAKER PRESSURE GRADIENT DEVELOPS. LMZ643>646-181715- /O.NEW.KMKX.SC.Y.0113.131218T1900Z-131219T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 AM CST WED DEC 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
3 follow-up statements
710 WHUS73 KMKX 181529 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 AM CST WED DEC 18 2013 ...GUSTY WINDS AND HIGH WAVES TODAY AND THIS EVENING... .GUSTY SOUTH TO SOUTHWEST WINDS WILL PREVAIL THIS AFTERNOON AND EVENING...AS LOW PRESSURE MOVES EAST ALONG THE CANADIAN BORDER. HIGH WAVES WILL ALSO DEVELOP...ESPECIALLY TOWARD THE OPEN WATERS. WINDS AND WAVES WILL WEAKEN DURING THE OVERNIGHT...AS A WEAKER PRESSURE GRADIENT DEVELOPS. LMZ643>646-182330- /O.CON.KMKX.SC.Y.0113.131218T1900Z-131219T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 AM CST WED DEC 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 20 KNOTS...WITH GUSTS UP TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND EVENING...HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
616 WHUS73 KMKX 182141 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CST WED DEC 18 2013 ...GUSTY WINDS AND HIGH WAVES INTO THIS EVENING... .GUSTY SOUTH TO SOUTHWEST WINDS WILL PREVAIL THIS EVENING...AS LOW PRESSURE MOVES EASTWARD ACROSS THE UPPER PENINSULA OF MICHIGAN. HIGH WAVES ARE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. WINDS AND WAVES WILL WEAKEN DURING THE OVERNIGHT HOURS...AS A WEAKER PRESSURE GRADIENT DEVELOPS. LMZ643>646-190545- /O.CON.KMKX.SC.Y.0113.000000T0000Z-131219T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 PM CST WED DEC 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. WINDS WEAKENING AFTER MIDNIGHT. * WAVES: BUILDING TO 4 TO 7 FEET EARLY THIS EVENING...HIGHEST TOWARD THE OPEN WATERS. WAVES SUBSIDING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
570 WHUS73 KMKX 190312 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 912 PM CST WED DEC 18 2013 ...GUSTY WINDS AND HIGH WAVES INTO EARLY THIS MORNING... .GUSTY SOUTH TO SOUTHWEST WINDS WILL PREVAIL TONIGHT...AS LOW PRESSURE MOVES EASTWARD ACROSS THE UPPER PENINSULA OF MICHIGAN. HIGH WAVES ARE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. WINDS AND WAVES WILL WEAKEN DURING THE EARLY MORNING HOURS... AS A WEAKER PRESSURE GRADIENT DEVELOPS. LMZ644>646-190900- /O.EXT.KMKX.SC.Y.0113.000000T0000Z-131219T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 912 PM CST WED DEC 18 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST THURSDAY. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS. WINDS WEAKENING AFTER 3 AM. * WAVES: 3 TO 6 FEET...HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-190600- /O.CON.KMKX.SC.Y.0113.000000T0000Z-131219T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 912 PM CST WED DEC 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. WINDS WEAKENING AFTER MIDNIGHT. * WAVES: 3 TO 5 FEET THIS EVENING...HIGHEST TOWARD THE OPEN WATERS. WAVES SUBSIDING A LITTLE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 9:37 PM CST, 5 hours 38 minutes earlier.
Area forecast discussion, Dec 17, 9:37 PM CST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 PM CST TUE DEC 17 2013 .UPDATE... SKIES GRADUALLY CLEARING FROM THE WEST AND ALSO ALONG THE LAKE MICHIGAN SHORE AREA. A FEW FLURRIES IN THE CLOUDY AREAS LATE THIS EVENING. && .AVIATION/06Z TAFS/... MAINLY CIGS AROUND 4 THSD FT WITH A FEW CIGS AROUND 3 THSD FT SOUTH CENTRAL BEFORE CLEARING TAKES PLACE FROM THE WEST. HIGH PRESSURE PASSING SOUTH OF THE AREA TONIGHT INTO WEDNESDAY MORNING WILL ALLOW THE GUSTY WINDS TO WEAKEN SOMEWHAT AS A WEAK RIDGE MOVES INTO SOUTHERN WISCONSIN BY SUNRISE. WINDS WILL AGAIN BECOME GUSTY BY MIDDAY WEDNESDAY...SHIFTING SOUTHWEST DURING THE AFTERNOON. MIDDLE LEVEL CLOUDS WILL SHIFT EAST THROUGH SOUTHERN WISCONSIN LATE TONIGHT AND THURSDAY MORNING WITH WARM AIR ADVECTION BEGINNING. && .PREV DISCUSSION... /ISSUED 341 PM CST TUE DEC 17 2013/ TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM. YET ANOTHER AREA OF LIGHT SNOW SHOWERS AND FLURRIES ARE SHIFTING SOUTHEAST THROUGH THE AREA. THIS IS BEING DRIVEN BY AN ADVANCING 500MB VORTICITY MAXIMUM...AND WEAK LOW LEVEL INSTABILITY. THESE SHOULD CONTINUE TO MOVE THROUGH LATE THIS AFTERNOON...BEFORE DISSIPATING EARLY THIS EVENING. SHOULD SEE BRIEF VISIBILITY REDUCTIONS. A DUSTING IS POSSIBLE IN THE HEAVIER SNOW SHOWERS IN THE FAR EASTERN COUNTIES. OTHERWISE...NO ACCUMULATIONS ARE EXPECTED. CLOUDS SHOULD GRADUALLY SCATTER OUT LATER TONIGHT...AS SOMEWHAT DRIER AIR IN THE LOW TO MID LEVELS MOVES INTO THE AREA. HIGH PRESSURE PASSING SOUTH OF THE AREA LATER TONIGHT INTO WEDNESDAY MORNING WILL BRING A DECREASE IN WIND SPEEDS. LOWS SHOULD DROP INTO THE SINGLE DIGITS ABOVE ZERO IN MOST AREAS. SOUTHWEST WINDS WILL INCREASE WEDNESDAY AND BECOME GUSTY BY THE AFTERNOON...WITH A TIGHT PRESSURE GRADIENT. SOME MID LEVEL CLOUDS WILL MOVE THROUGH IN THE MORNING...BEFORE SCATTERING OUT IN THE AFTERNOON. HIGHS IN THE LOWER TO MID 30S ARE EXPECTED. SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY. WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM WARMER AIR ADVECTING IN ON SOUTHWEST WINDS WITH NAM SHOWING LIGHT QPF DEVELOPING IN CONVERGENCE ALONG SLOWLY APPROACHING SURFACE COLD FRONT...ENHANCED BY LIFT FROM POCKET OF UPPER DIVERGENCE IN RIGHT ENTRANCE REGION OF JETLET OVER NRN WI. DISCOUNTING PCPN CHANCES AS ALL FORECAST SOUNDINGS...INCLUDING THE NAM...INDICATE MOISTURE LIMITED TO LOWEST 1-2K FT WITH VERY DRY AIR ABOVE SO STRATUS AT BEST...MAYBE MOISTENING ENOUGH FOR SOME PATCHY DRIZZLE/FREEZING DRIZZLE LOWS EARLY WEDNESDAY EVENING...THEN STEADY TO SLOWLY RISING TEMPS...THOUGH FLOW OVER SNOW PACK WILL LIMIT TEMP RISE AS WELL AS DEVELOP AREAS OF FOG THAT COULD GO DENSE. GUIDANCE CURRENTLY KEEPS VSBYS NO LOWER THAN 2 MILES. THURSDAY AND THURSDAY NIGHT...CONFIDENCE MEDIUM. GFS REMAINS FASTER THAN NAM/ECMWF BRINGING SURFACE COLD FRONT INTO CWA BUT THEY ALL STALL IT OVER SRN WI/NRN IL AS WEAK SURFACE WAVE RIDES ALONG BOUNDARY. A CONSENSUS BLEND OF FRONT MOVEMENT MEANS HIGH TEMPS REACHED AROUND NOON THEN SLOWLY COOL MODELS CONTINUING THE DRY LOOK TO THE UPPER LAYERS...WITH SATURATION LIMITED TO THE LOWEST 2K FT OR SO DURING THE DAY...BUILDING CONFIDENCE FOR ONLY LOW STRATUS AND MAYBE SOME PATCHY DRIZZLE/FREEZING DRIZZLE FOR THE DAY. HIGHER CHANCES FOR MEASURABLE PRECIPITATION COME WITH BETTER MID-LEVEL FRONTOGENETIC FORCING AND DEEPER MOISTURE THURSDAY NIGHT. LIFT ENHANCED OVER WI THURSDAY AFTERNOON AND EVENING WITH BROADER AREA OF UPPER DIVERGENCE IN THE RIGHT ENTRANCE REGION OF 140-150KT UPPER JET STREAK EXTENDING FROM SRN ONTARIO INTO SRN QUEBEC. COLUMN COOLS AS IT MOISTENS ALLOWING FOR MAINLY LIGHT SNOW...THOUGH SHOULD SEE A PERIOD OF A RAIN AND SNOW MIX IN THE WARMER SOUTHEAST...AND POSSIBLY SOME FREEZING RAIN MIXED WITH SNOW BRIEFLY AT THE OUTSET IN THE NORTH. NO ICE ACCUMULATIONS EXPECTED. FRIDAY...FORECAST CONFIDENCE MEDIUM. SMALL CHANCES OF LIGHT SNOW IN THE SOUTHEAST FRIDAY MORNING WITH LINGERING LOW TO MID-LEVEL FRONTOGENETIC FORCING. HIGH PRESSURE BUILDS OVER THE REGION FOR FRIDAY AND FRIDAY NIGHT. MINIMAL COLD ADVECTION BUT TEMPS DO COOL INTO THE MID-UPPER 20S...WITH LOW 30S IN THE SE AND ALONG THE LAKE SHORE WITH NORTHEAST WINDS. LONG TERM...SATURDAY THROUGH TUESDAY. FORECAST CONFIDENCE LOW TO MEDIUM. FOCUS IS ON DEVELOPING STORM FOR LATE SATURDAY/SUNDAY THAT MID-RANGE MODELS CONTINUE TO SNEAK CLOSER TO THE CWA WITH EACH RUN. QPF AMOUNTS RANGE FROM 0.67 OF AN INCH ON GFS TO NEARLY 1.2 INCHES ON ECMWF. WARM AIR GETS VERY CLOSE TO SE WI...BUT FORECAST SOUNDINGS AND MAX LAYER TEMPS INDICATE ALL PCPN WILL FALL AS SNOW. SNOW SHOULD END BY SUNDAY EVENING STILL TOO MUCH UNCERTAINTY AT THIS POINT FOR MORE THAN A MENTION IN THE HWO...BUT LATER FORECASTS BEAR WATCHING. 925 MB TEMPERATURES DROP INTO THE NEGATIVE TEENS BY MONDAY MORNING AS HIGH PRESSURE BUILDS IN. LOWS IN THE SINGLE DIGITS ABOVE ONLY RISE INTO THE TEENS FOR HIGHS MONDAY. A SLIGHT CHANCE OF LIGHT SNOW AS WARM AIR ADVECTION BEGINS. AVIATION/00Z TAFS/... LIGHT SNOW SHOWERS AND FLURRIES WILL PASS THROUGH TAF SITES LATE THIS AFTERNOON...DIMINISHING IN THE EARLY EVENING HOURS. MODERATE SNOW SHOWERS WITH VISIBILITIES DOWN TO 3 TO 4 MILES ARE POSSIBLE IN THE NEXT HOUR OR TWO AT THE EASTERN SITES...WITH A DUSTING OF SNOW. NO ACCUMULATIONS ARE EXPECTED OTHERWISE. GUSTY WEST WINDS WILL LINGER INTO THE EVENING HOURS. HIGH PRESSURE PASSING SOUTH OF THE AREA TONIGHT INTO WEDNESDAY MORNING WILL ALLOW THE GUSTY WINDS TO WEAKEN SOMEWHAT LATER THIS EVENING...SHIFTING SOUTH BY 15Z WEDNESDAY. WINDS WILL AGAIN BECOME GUSTY BY MIDDAY WEDNESDAY...SHIFTING SOUTHWEST DURING THE AFTERNOON. MIDDLE LEVEL CLOUDS WILL SHIFT EAST THROUGH TAF SITES AS WELL LATER TONIGHT AND THURSDAY MORNING. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CST THIS EVENING FOR LMZ643>646. && UPDATE...HENTZ TONIGHT/WEDNESDAY AND AVIATION/MARINE...WOOD WEDNESDAY NIGHT THROUGH TUESDAY...REM
Hazardous weather outlook, Dec 17, 9:44 PM CST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 944 PM CST TUE DEC 17 2013 WIZ046-047-051-052-056>060-062>072-190345- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 944 PM CST TUE DEC 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A STATIONARY FRONT WILL SET UP OVER SOUTHERN WISCONSIN AND NORTHERN ILLINOIS FOR THURSDAY...THEN MOVE SOUTH AS A COLD FRONT THURSDAY NIGHT. A RELATIVELY MILD AND MOIST AIR MASS MOVING IN AHEAD OF THE FRONT MAY RESULT IN WIDESPREAD DENSE FOG. THE AREAS OF FOG AND PATCHY DRIZZLE OR FREEZING DRIZZLE WILL GIVE WAY TO A MIX OF SNOW...RAIN...AND POSSIBLY FREEZING RAIN. THE MIXY PRECIPITATION WILL GO OVER TO ALL SNOW THURSDAY NIGHT. CONFIDENCE IS GROWING THAT THERE WILL BE A LOW TRACKING UP THE OHIO VALLEY SATURDAY NIGHT AND SUNDAY. SOUTHERN WISCONSIN LOOKS TO SEE SOME ACCUMULATING SNOW...WITH THE POTENTIAL FOR HEAVIER ACCUMULATIONS OVER THE SOUTHEAST CORNER OF THE STATE. THERE IS STILL SOME VARIABILITY WITH THE TRACK OF THIS STORM...SO KEEP UP WITH THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH MONDAY BUT REPORTS OF SNOW AMOUNTS ARE ALWAYS APPRECIATED. LMZ643>646-190345- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 944 PM CST TUE DEC 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NORTHWEST WIND GUSTS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY BRISK SOUTHWEST WINDS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON INTO THE EVENING AS THE PRESSURE GRADIENT INCREASES BETWEEN LOW PRESSURE ALONG THE CANADIAN BORDER AND HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES. A SMALL CRAFT ADVISORY WILL BE NEEDED. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.